BibTeX record journals/jct/WatkinsG04

download as .bib file

@article{DBLP:journals/jct/WatkinsG04,
  author    = {Mark E. Watkins and
               Jack E. Graver},
  title     = {A characterization of infinite planar primitive graphs},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {91},
  number    = {1},
  pages     = {87--104},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.jctb.2003.10.005},
  doi       = {10.1016/j.jctb.2003.10.005},
  timestamp = {Sat, 27 May 2017 14:24:23 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/WatkinsG04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics